Topological indices of the system of generalized prisms via M-Polynomial approach

Afzal F., Farahani M. R. , Cancan M., Arshad F., Afzal D., Chaudhry F.

EURASIAN CHEMICAL COMMUNICATIONS, vol.3, no.5, pp.296-300, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 3 Issue: 5
  • Publication Date: 2021
  • Doi Number: 10.22034/ecc.2021.278749.1155
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.296-300
  • Keywords: Topological indices, M-polynomial, generalized prism net-work, CARTESIAN PRODUCT, DOMINATION NUMBERS, CONNECTIVITY, DESCRIPTORS, PATHS
  • Van Yüzüncü Yıl University Affiliated: Yes


The characteristics of various networks can be distinguished with the help of topological indices. The purpose of this paper is to study the generalized prism network, which is very interesting for physics and engineering researchers. Regarding this network, we recovered some degree-based topological indices from the Mpolynomial. We measured topological indices such as atom-bond connectivity, geometric arithmetic, K Banhatti, K hyper Banhatti, modified K Banhatti and harmonic K Banhatti by using Mpolynomial approach.